# SDR CA110422001

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 69,125 hours
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT TAXIED AWAY FROM RAMP.  ON ARRIVAL TO THE RUNWAY THRESHOLD THE FLT CREW NOTICED A LOSS OF HYD FLUID PRESSURE AND HYD QTY.  MAINTENACE WAS ALERTED AND ACFT WAS TOWED BACK TO RAMP.  HYD FLUID WAS FOUND COMING FROM THE BELLY DRAINS AFT OF THE NOSE GEAR, AND MAINTENANCE FOUND THE NLG LOCK ACTUATOR LEAKING AND THE LOCK ACTUATOR BRACKET WAS CRACKED.  BRACKET AND ACTUATOR WERE REPLACED, HYD PUMP CASE DRAIN FILTERS REPLACED, PRESS FILTER REPLACED, NO CONTAMINANTS IN FILTERS, GEAR SWINGS AND LEAK CHECKS CARRIED OUT, ENGINE RUNS C/O.  ACFT CHECKED SERVICEABLE.
